# SDR SIMA20131024004

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 23,464 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CEILING EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED GOOD.
